MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTROSTOMY (G) FEEDING TUBES; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTROSTOMY (G) FEEDING TUBES; DH EF BALLOON TUBES PRODUCTS
Model Number 8110-16LV
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Feeding Problem (1850)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, ¿a 70-year-old patient underwent gastrostomy placement on (b)(6) 2025.Upon returning home on (b)(6) 2025, the feeding tube completely detached from the inside.Current patient status: the patient has been re-hospitalized to close the gastrostomy opening.¿.
 
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The sample is reported to be available but has not yet been received by the manufacturer.All information reasonably known as of 04 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Additional information received on 05mar2026 reported the balloon detached completely from the tube.The tube was dislodged from the stoma because there was no more balloon.
 
Additional Manufacturer Narrative
The device history record for lot 30365685 was reviewed and the product was produced according to product specifications.A root cause could not be determined.All information reasonably known as of 02 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.All information reasonably known as of 24 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC GASTROSTOMY (G) FEEDING TUBES
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24259127
Report Number9611594-2026-00038
Device Sequence Number18520041
Product Code KNT
UDI-Device Identifier00350770445618
UDI-Public(01)00350770445618(240)120001513(11)25025(17)280527(10)30365685
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8110-16LV
Device Catalogue Number8110-16LV
Device Lot Number30365685
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/05/2026
04/24/2026
05/13/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date04/02/2026
05/15/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale